# SDR DALA2023101008329

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 10,935 hours, 5,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FWD OF WASTE BOX NOT INCLUDED ON PRI FOR WASTE SERVICE COMPARTMENT AND SKIN CORROSION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/007 00007 REPAIRED PER PRI 612524-14 REV 0, 1, 2, 3, 4 AND ERA 612524-14 REV A SECTION II TIME LIMITED REPAIR. MINIMUM REMAINING THICKNESS IS .056 SEE ERA FOR ADDITIONAL DIMENSIONS AND DETAILS. (LP# 0004684)
